| Model Number |
1804250-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a de novo, 90% eccentrically stenosed, heavily calcified and heavily tortuous vessel in the first obtuse marginal (1st om) artery.The 2.5x18mm xience skypoint stent delivery system (sds) met resistance due to the anatomy and failed to cross the lesion.There was no device interaction.The sds was removed independently.There was resistance during removal.A non-abbott stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.